# SDR DALA2022121308053

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CORROSION FLOOR STRUCTURE BEAM LOCATED LH SIDE FR67 TO FR69 AT LEVEL FLOOR STRUCTURE IN BULK CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM LOCATED LH SIDE FR67 TO FR69 AT LEVEL FLOOR STRUCTURE IN BULK CARGO COMPARTMENT AS PER A330 SRM 51-72-11-911-001. (2533484)
